# SDR REXA2022022300292

- Difficulty date: January 21, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 29,684 hours, 20,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH690313582
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24R CORRODED BETWEEN FS 333 AND FS 354. - REPAIRED STRINGER 24R FROM FS 333-354 IAW CRJ 900 SRM 53-00-03-201-001-A02, REPAIR SOLUTION II, REMOVED AND REINSTALLED CLEAT @ FS 333 IAW CRJ 900 SRM 51-42-01-001-001-A01 AND 51-42-21-001-001-A01.
